Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 22, 2011, 7:13 PM EST for 7 counties in Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 22, 2011, 7:13 PM EST (00:13 UTC)
- Expired
- Nov 22, 2011, 7:45 PM EST
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
Counties Cobb County, GA, DeKalb County, GA, Douglas County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
130
WWUS82 KFFC 230013
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EST TUE NOV 22 2011
GAZ021>023-032>034-043>045-230045-
713 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...HALL AND
FULTON COUNTIES UNTIL 745 PM EST...
AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKORY FLAT TO HANNAH...MOVING EAST AT 45
MPH.
WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...
HALL AND FULTON COUNTIES THROUGH 745 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL
ARP...HANNAH...DOUGLASVILLE...CHAPEL HILL...LITHIA SPRINGS...JIM R
MILLER PARK...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...
AUSTELL...POWDER SPRINGS...MARIETTA...UNION HILL AND HICKORY FLAT.
&&
LAT...LON 3422 8442 3438 8366 3432 8365 3413 8382
3403 8385 3368 8413 3364 8431 3365 8446
3361 8446 3353 8482 3358 8482 3358 8489
TIME...MOT...LOC 0013Z 255DEG 39KT 3417 8436 3389 8455
3360 8477
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 22, 6:57 PM EST, 16 minutes earlier.
Area forecast discussion, Nov 22, 6:57 PM EST, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EST TUE NOV 22 2011 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LATEST ANALYSIS SHOWS A SURFACE LOW PUSHING INTO THE OHIO VALLEY WITH A TRAILING COLD FRONT APPROACHING THE MISSISSIPPI RIVER VALLEY REGION. REGIONAL RADARS SHOW A LINE OF SHOWERS AND THUNDERSTORMS WELL AHEAD OF THE COLD FRONT...DEEP IN THE WARM SECTOR... STRETCHING FROM SW LA INTO CENTRAL TN. LOCAL RADARS SHOW A WEAK LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO NW GA...BUT AREA INSTABILITIES REMAIN WEAK WITH SOME MID LEVEL CAPPING/WARM AIR HELPING TO HINDER STRONG STORM DEVELOPMENT. A COUPLE OF HIGH RESOLUTION MODELS HAVE INITIALIZED WELL WITH THIS FIRST LINE OF CONVECTION... SUGGESTING THE INITIAL ACTIVITY WILL PUSH DOWN INTO THE ATLANTA AREA BY EARLY EVENING (6-8PM)...THEN ACROSS MUCH OF CENTRAL GA THROUGH MIDNIGHT. THEN MODELS SHOW ANOTHER ROUND OF CONVECTION DEVELOPING ALONG AND JUST AHEAD OF THE COLD FRONT AND PUSHING ACROSS THE AREA AFTER MIDNIGHT. MODEL INSTABILITIES REMAIN MODEST AT BEST WITH MAYBE 500-800 J/KG AFTERNOON CAPES DECREASING TO UNDER 400 J/KG BY MIDNIGHT. THIS COUPLED WITH WEAKENING UPPER SUPPORT AND LACK OF STRONG FRONTAL FORCING SUGGEST A LESSENING CHANCE FOR SEVERE STORMS THIS EVENING AND OVERNIGHT. THEREFORE... EXPECT THE GREATER SEVERE STORM THREAT TO REMAIN WEST OF THE STATE THIS AFTERNOON AND EVENING... WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND MAYBE WIND GUSTS TO 45 MPH BEING THE MAIN STORM THREATS THIS EVENING AND OVERNIGHT. HOWEVER...FOR NOW... WILL CONTINUE TO PLAY IT SAFE AND WORD FOR A FEW STORMS POSSIBLY SEVERE IN THE FORECAST FOR THIS EVENING... BUT SUSPECT WE CAN BACK OFF ON THIS SLIGHT THREAT BY MID EVENING IF CURRENT WEAKENING TRENDS CONTINUE. OTHERWISE...SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS SHOULD PUSH SOUTH AND EAST OF NORTH GA LATE TONIGHT...THEN CENTRAL GA BY MID- LATE WEDNESDAY MORNING AS THE COLD FRONT PUSHES TO THE GA COAST BY EARLY WEDNESDAY AFTERNOON. BEHIND THE FRONT...HIGH PRESSURE AND A MUCH COOLER/DRIER AIR MASS WILL SETTLE OVER THE REGION... RETURNING MORE SEASONABLE TEMPS TO THE REGION FOR WEDNESDAY NIGHT AND THANKSGIVING DAY. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DOMINANT THE AREA INTO SATURDAY. EXTENDED MODELS ARE SIMILAR SHIFTING THE RIDGE EASTWARD SATURDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI RIVER VALLEY. MODELS SHOW DEEPER MOISTURE SPREADING IN OVER THE REGION SATURDAY-SATURDAY NIGHT AHEAD OF THE APPROACHING COLD FRONT...STILL PROGGED TO PUSH ACROSS THE AREA ON SUNDAY. WILL CONTINUE TO SHOW A CHANCE OF MAINLY SHOWERS SATURDAY NIGHT-SUNDAY TIME-FRAME AS INSTABILITIES APPEAR VERY WEAK AT THIS TIME. HOWEVER... A SHARP UPPER SHORT WAVE TROUGH COULD WARRANT ADDING THE MENTION OF THUNDER IF PERSIST ON LATER MODEL RUNS. FRONT PUSHES EAST BY EARLY MONDAY...BUT WRAP AROUND MOISTURE AND LIGHT PRECIP MAY LINGER ACROSS NORTH GEORGIA INTO MONDAY NIGHT. BEHIND THE FRONT...MODELS CONTINUE TO SHOW MUCH COOLER TEMPERATURES BEHIND THIS FRONT...AND MAY NOT SEE SOME AREAS ACROSS NORTH GEORGIA GET OUT OF THE 40S ON MONDAY. && .AVIATION... 00Z UPDATE... RADAR INDICATES SHOWERS AND TSTMS EITHER MOVING OVER OR APPROACHING THE ATLANTA METRO TAF SITES AT THIS TIME. THIS PRE-FRONTAL CONVECTION WILL CONTINUE TO AROUND MIDNIGHT THEN GENERALLY MOVE EAST OF THE TAF SITES. SURFACE MOISTURE FROM THE RAIN WILL HELP QUICKLY FORM LOW CEILINGS AROUND 1000 FT UNTIL FRONTAL PASSAGE AROUND 8AM. EXPECT GRADUAL CLEARING AND DRYING CONDITIONS WITH A GUSTY NORTHWEST WIND UP TO 25 KTS ON WEDNESDAY. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS...EXCEPT MEDIUM FOR TIMING OF TSTM IMPACT TO ATL. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 69 38 65 / 90 20 5 5 ATLANTA 56 65 42 66 / 100 10 5 5 BLAIRSVILLE 50 61 34 62 / 100 20 5 5 CARTERSVILLE 55 64 34 65 / 100 10 5 5 COLUMBUS 58 69 41 67 / 80 20 5 5 GAINESVILLE 55 66 39 64 / 100 20 5 5 MACON 61 71 37 68 / 80 40 5 5 ROME 52 64 35 66 / 100 10 5 5 PEACHTREE CITY 54 65 33 65 / 100 10 5 5 VIDALIA 65 73 44 68 / 80 60 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Nov 22, 5:50 PM EST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 PM EST TUE NOV 22 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 PM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTH AND MUCH OF CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE DAMAGING WINDS AND OCCASIONAL CLOUD TO GROUND LIGHTNING. HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS ALABAMA AND SPREAD INTO NORTH AND CENTRAL GEORGIA TONIGHT. THE ATMOSPHERE ACROSS EXTREME NORTH GEORGIA HAS STABILIZED SOMEWHAT AND THE RISK OF SEVERE STORMS HAS DIMINISHED IN THIS AREA. HOWEVER...SOUTH OF A LINE FROM CEDARTOWN TO GAINESVILLE...CAPES REMAIN IN THE 400 TO 800 RANGE AND THIS IS ENOUGH FOR A FEW STORMS TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS MAINLY ACROSS CENTRAL GEORGIA ON WEDNESDAY. NO HAZARDOUS WEATHER IS ANTICIPATED THURSDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION FOR POSSIBLE ACTIVATION THIS AFTERNOON OR TONIGHT.
In the hours before
Special weather statement, Nov 22, 4:16 PM EST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EST TUE NOV 22 2011
GAZ042-052-066-222215-
416 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...CARROLL
AND HEARD COUNTIES UNTIL 515 PM EST...
AT 414 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 5 MILES WEST OF FROLONA TO 20 MILES
SOUTHWEST OF GLENN...MOVING EAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
CARROLL AND HEARD COUNTIES THROUGH 515 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE EPHESUS...BLACKJACK MOUNTAIN...
WARESVILLE...FROLONA...ROOSTERVILLE...TYUS...TEXAS...JOHN TANNER
STATE PARK...ROOPVILLE...GLENN...FRANKLIN...CENTRALHATCHEE...
LOWELL...PLANT WANSLEY AND WARES CROSSROADS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3363 8515 3344 8499 3343 8501 3328 8496
3328 8495 3323 8494 3322 8487 3312 8486
3304 8522 3305 8523 3349 8531
TIME...MOT...LOC 2115Z 254DEG 35KT 3333 8532 3320 8534
3304 8550Special weather statement, Nov 22, 5:28 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EST TUE NOV 22 2011
GAZ052-066-222300-
528 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 600 PM EST...
AT 522 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHWEST OF WARESVILLE...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HEARD COUNTIES THROUGH 600 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE GLENN...WARESVILLE...TEXAS...FRANKLIN...
CENTRALHATCHEE...PLANT WANSLEY AND CORINTH.
&&
LAT...LON 3343 8504 3343 8502 3330 8496 3328 8496
3328 8495 3323 8494 3309 8523 3330 8527
TIME...MOT...LOC 2226Z 237DEG 32KT 3319 8526Special weather statement, Nov 22, 5:57 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 PM EST TUE NOV 22 2011
GAZ052-066-222330-
557 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 630 PM EST...
AT 554 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF STATE LINE PARK...MOVING
NORTHEAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TROUP AND
HEARD COUNTIES THROUGH 630 PM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PIEDMONT HEIGHTS...LONG CANE...STATE LINE PARK...
CANNONVILLE...ABBOTTSFORD...SMITHS CROSSROAD...GLENN...LAGRANGE...
WARES CROSSROADS...BIG SPRINGS...HILLCREST...MOUNTVILLE...LOUISE...
HARRISONVILLE AND HOGANSVILLE.
&&
LAT...LON 3331 8499 3310 8486 3308 8487 3301 8487
3289 8519 3315 8525
TIME...MOT...LOC 2256Z 234DEG 29KT 3301 8528Special weather statement, Nov 22, 6:38 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EST TUE NOV 22 2011
GAZ031-032-042-043-230015-
638 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES UNTIL 715 PM EST...
AT 636 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM YORKVILLE TO JOHN TANNER STATE PARK...
MOVING EAST AT 55 MPH.
WIND GUSTS OF 40 MPH AND VERY HEAVY RAIN ARE LIKELY AS THESE STORMS
MOVE ACROSS PAULDING...CARROLL...COBB AND DOUGLAS COUNTIES THROUGH
715 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
UNION...BOWDON JUNCTION...JOHN TANNER STATE PARK...TEMPLE...
YORKVILLE...ABILENE...CARROLLTON...VILLA RICA...DALLAS...NEW
GEORGIA...BURNT HICKORY RIDGE...LAKE VAL-DO-MAR...TREASURE
LAKE...HIRAM AND NEW HOPE.
&&
LAT...LON 3348 8529 3369 8514 3372 8505 3388 8503
3395 8505 3395 8498 3404 8494 3408 8479
3407 8442 3398 8437 3392 8444 3380 8451
3367 8466
TIME...MOT...LOC 2338Z 251DEG 49KT 3393 8499 3385 8493
3376 8501 3359 8512Special weather statement, Nov 22, 7:07 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EST TUE NOV 22 2011
GAZ078-089-230030-
707 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
MUSCOGEE AND HARRIS COUNTIES UNTIL 730 PM EST...
AT 705 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLUMBUS METROPOLITAN AIRPORT...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MUSCOGEE
AND HARRIS COUNTIES THROUGH 730 PM EST. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...
GREEN ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...
BENNING PARK...BENNING HILLS...CARTER ACRES...COLUMBUS...ROSE HILL...
EDGEWOOD...BIBB CITY...VISTA TERRACE AND FORTSON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM EST. CONTINUE TO
MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR
FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3273 8468 3269 8470 3257 8469 3256 8467
3253 8468 3250 8473 3248 8474 3239 8498
3241 8499 3243 8497 3246 8501 3251 8501
3256 8505
TIME...MOT...LOC 0007Z 244DEG 35KT 3251 8492Special weather statement, Nov 22, 7:13 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 PM EST TUE NOV 22 2011
GAZ021>023-032>034-043>045-230045-
713 PM EST TUE NOV 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...HALL AND
FULTON COUNTIES UNTIL 745 PM EST...
AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HICKORY FLAT TO HANNAH...MOVING EAST AT 45
MPH.
WIND GUSTS OF 40 MPH AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE
ACROSS CHEROKEE...COBB...DEKALB...DOUGLAS...FORSYTH...GWINNETT...
HALL AND FULTON COUNTIES THROUGH 745 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CHATTAHOOCHEE HILL COUNTRY...BILL
ARP...HANNAH...DOUGLASVILLE...CHAPEL HILL...LITHIA SPRINGS...JIM R
MILLER PARK...SWEAT MOUNTAIN...SANDY PLAINS...WHITE WATER PARK...
AUSTELL...POWDER SPRINGS...MARIETTA...UNION HILL AND HICKORY FLAT.
&&
LAT...LON 3422 8442 3438 8366 3432 8365 3413 8382
3403 8385 3368 8413 3364 8431 3365 8446
3361 8446 3353 8482 3358 8482 3358 8489
TIME...MOT...LOC 0013Z 255DEG 39KT 3417 8436 3389 8455
3360 8477The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 7:07 PM EST | Special Weather Statement | FFC | Muscogee | 23 min |
| Nov 22, 7:21 PM EST | Special Weather Statement | FFC | Meriwether, Pike | 24 min |
| Nov 22, 7:29 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Muscogee and 1 more | 31 min |
| Nov 22, 7:43 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Gwinnett, Hall | 47 min |
| Nov 22, 7:47 PM EST | Special Weather Statement | FFC | Butts, Crawford, Henry, Jasper, Lamar, Monroe and 5 more | 28 min |
| Nov 22, 8:00 PM EST | Special Weather Statement | FFC | Chattahoochee, Clayton, Fayette, Harris, Henry, Meriwether and 6 more | 30 min |
| Nov 22, 8:11 PM EST | Special Weather Statement | FFC | Banks, Barrow, Hall, Jackson | 34 min |
| Nov 22, 8:14 PM EST | Special Weather Statement | FFC | Butts, Crawford, Jasper, Lamar, Monroe, Newton and 2 more | 31 min |
| Nov 22, 8:28 PM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Henry, Lamar, Marion, Muscogee and 8 more | 32 min |
| Nov 22, 8:58 PM EST | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe | 32 min |
| Nov 22, 9:00 PM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Jones, Macon, Marion and 5 more | 30 min |
| Nov 22, 9:41 PM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 49 min |
| Nov 22, 10:33 PM EST | Special Weather Statement | FFC | Crisp, Dooly, Pulaski | 27 min |
| Nov 22, 10:54 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski | 36 min |
| Nov 22, 11:03 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 27 min |
| Nov 22, 11:29 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Johnson, Laurens, Treutlen, Wilcox | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.